Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 56, NWS Tulsa, OK

May 15, 2020Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 15, 2020, 2:11 PM CDT for Nowata County, Oklahoma. It took effect at May 15, 2020, 2:22 PM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 2:11 PM CDT (19:11 UTC)
In effect from
May 15, 2020, 2:22 PM CDT
Expired
May 18, 2020, 4:38 AM CDT
In force
62 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Nowata County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 32.92 ft at May 16, 2020, 9:00 PM CDT.

actionminormoderate1520253005/1505/1605/1705/1805/19
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

103 
WGUS44 KTSA 151911
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
211 PM CDT Fri May 15 2020


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-160309-
/O.NEW.KTSA.FL.W.0056.200515T1922Z-200517T1642Z/
/LEPO2.2.ER.200515T1922Z.200516T1200Z.200517T1042Z.NO/
211 PM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Verdigris River near Lenapah
* until Sunday morning, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 29.74 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The Verdigris River near Lenapah is expected to rise 
  above flood stage this afternoon and continue to rise to near 34.7 
  feet by Saturday morning. The river is expected to fall below flood
  stage early Sunday morning.
* Impact...At 34.0 feet, serious agricultural flooding occurs between 
  the Kansas border and headwaters of Lake Oologah. State Highway 10 
  is impassable at a point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
9 follow-up statements
261 
WGUS84 KTSA 160124
FLSTSA
Flood Statement
National Weather Service Tulsa OK
824 PM CDT Fri May 15 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-160923-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0000Z/
/LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1800Z.NO/
824 PM CDT Fri May 15 2020

...Flood Warning extended until Sunday evening...
The Flood Warning continues for
  The Verdigris River near Lenapah.
* until Sunday evening, or until the warning is cancelled.
* At 8:00 PM Friday, the stage was 31.47 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 33.7 feet early Saturday afternoon. The river is expected to 
  fall below flood stage early Sunday afternoon.
* Impact...At 34.0 feet, serious agricultural flooding occurs between 
  the Kansas border and headwaters of Lake Oologah. State Highway 10 
  is impassable at a point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
603 
WGUS84 KTSA 160656
FLSTSA
Flood Statement
National Weather Service Tulsa OK
156 AM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-161456-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200517T1800Z/
/LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1200Z.NO/
156 AM CDT Sat May 16 2020

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until Sunday afternoon, or until the warning is cancelled.
* At  1:00 AM Saturday, the stage was 31.95 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 32.6 feet this evening. The river is expected to fall below 
  flood stage Sunday morning.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
582 
WGUS84 KTSA 161302
FLSTSA
Flood Statement
National Weather Service Tulsa OK
802 AM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-162102-
/O.CON.KTSA.FL.W.0056.000000T0000Z-200517T1800Z/
/LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1200Z.NO/
802 AM CDT Sat May 16 2020

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until Sunday afternoon, or until the warning is cancelled.
* At  7:00 AM Saturday, the stage was 32.32 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 32.6 feet this afternoon. The river is expected to fall below 
  flood stage Sunday morning.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
584 
WGUS84 KTSA 161850
FLSTSA
Flood Statement
National Weather Service Tulsa OK
150 PM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-170249-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200517T1741Z/
/LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1141Z.NO/
150 PM CDT Sat May 16 2020

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until Sunday afternoon, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 32.69 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring but the river is near crest
  and will begin falling.
* Forecast...The Verdigris River near Lenapah will crest and 
  continue falling to below flood stage by Sunday morning.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
647 
WGUS84 KTSA 170102
FLSTSA
Flood Statement
National Weather Service Tulsa OK
802 PM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-170902-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0630Z/
/LEPO2.2.ER.200515T1922Z.200517T0600Z.200518T0030Z.NO/
802 PM CDT Sat May 16 2020

...Flood Warning extended until late Sunday night...
The Flood Warning continues for
  The Verdigris River near Lenapah.
* until late Sunday night, or until the warning is cancelled.
* At  7:00 PM Saturday, the stage was 32.81 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 32.9 feet Sunday before dawn. The river is expected to fall 
  below flood stage Sunday evening.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
729 
WGUS84 KTSA 170718
FLSTSA
Flood Statement
National Weather Service Tulsa OK
218 AM CDT Sun May 17 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-171517-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0705Z/
/LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0105Z.NO/
218 AM CDT Sun May 17 2020

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Verdigris River near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  2:00 AM Sunday, the stage was 32.70 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah has crested and
  is expected to fall below flood stage by this evening.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
315 
WGUS84 KTSA 171248
FLSTSA
Flood Statement
National Weather Service Tulsa OK
748 AM CDT Sun May 17 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-172048-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0842Z/
/LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0242Z.NO/
748 AM CDT Sun May 17 2020

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Verdigris River near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  7:00 AM Sunday, the stage was 32.37 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by tonight.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
976 
WGUS84 KTSA 171848
FLSTSA
Flood Statement
National Weather Service Tulsa OK
148 PM CDT Sun May 17 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-180248-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0812Z/
/LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0212Z.NO/
148 PM CDT Sun May 17 2020

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  1:00 PM Sunday, the stage was 31.81 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by tonight.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
408 
WGUS84 KTSA 180038
FLSTSA
Flood Statement
National Weather Service Tulsa OK
738 PM CDT Sun May 17 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-180838-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0938Z/
/LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0338Z.NO/
738 PM CDT Sun May 17 2020

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Verdigris River near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  7:00 PM Sunday, the stage was 31.08 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring, but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by tonight.
* Impact...At 30.0 feet, minor flooding affects farmland and rural roads.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$

Lacy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 15, 12:28 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 15, 12:28 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 PM CDT Fri May 15 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing storms will continue to impact terminals from western AR
through SE OK with an expected decrease in coverage from north to
south through the afternoon. Once storms clear terminals there is
low confidence that storms can spread back across the region later
tonight so no mention will made in the fcst at this time. Possible
lower ceilings and patchy fog tonight with an uptick in precip
coverage expected by late morning Saturday and beyond this fcst
valid time.

&&

.PREV DISCUSSION... /Issued 1110 AM CDT Fri May 15 2020/

..UPDATE...

DISCUSSION...
Two primary boundaries being followed this morning. Initial
outflow from earlier morning storms has pushed near the Interstate
40 corridor in eastern OK with strong to severe storms continuing
to develop in vicinity. This boundary has slowed southward
progress over the past few hours and conditions will become
increasingly unstable to its east and south. Further north the
more substantial cold front has pushed to near Interstate 44 and
marks the northward extent of any stronger storm potential.
Between the two boundaries will remain a heavy rain potential and
more so across eastern OK nearer the generation zone of higher
rain rate cores. Through the afternoon the northern boundary will
continue southward and likely overtake the more southern boundary
with a continue chance of strong to severe storms. The corridor of
most unstable air is likely to remain just west and south of the
forecast area. Assuming the aforementioned boundary does continue
a southward advance the late afternoon and evening svr storms will
confined to far southern portions of the fcst area and points
further south and west. Updated forecast will adjust precip
expected precip trends with north to south advance. Also temps
lowered across northern areas and further cooling may be needed
in later updates.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  65  79  62 /  90  40  70  50
FSM   79  65  79  65 /  90  40  80  80
MLC   79  64  77  63 /  90  60  80  60
BVO   73  64  79  60 /  50  50  70  50
FYV   73  63  77  62 /  90  40  80  80
BYV   72  63  78  62 /  80  30  80  80
MKO   75  64  77  63 /  90  40  70  60
MIO   73  64  79  62 /  70  50  60  60
F10   77  64  77  63 /  90  50  70  50
HHW   81  66  77  65 /  90  80  80  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 4 PM CDT this afternoon for OKZ049-053-
     066-068>076.

AR...Flash Flood Watch until 4 PM CDT this afternoon for ARZ029.

&&

AVIATION.....07
Hazardous weather outlook, May 15, 12:58 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1258 PM CDT Fri May 15 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1258 PM CDT Fri May 15 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma into west central Arkansas.
	ONSET...Ongoing...continuing through early evening.

FLASH FLOOD.
	RISK...Elevated.
	AREA...East central Oklahoma and west central Arkansas.
	ONSET...Ongoing...improving by early evening.

DISCUSSION...
Widespread storms are ongoing from far northwest Arkansas
through southeast Oklahoma.  Strong to severe storms were
ongoing along the Interstate 40 corridor.  The potential
for severe storms will continue into the early evening
hours across southeast Oklahoma.  Locally damaging
winds will be the primary hazard.  A brief tornado
will also be possible as storms interact with the
advancing outflow boundary.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue into the day Saturday as an
upper low lifts into northeast Texas. A few of these storms could
briefly become severe with locally heavy rainfall. Lingering
showers and thunderstorms could continue Sunday across far southeast
Oklahoma and northwest Arkansas before shifting southeast of the
area by mid to late afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 15, 1:19 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CDT Fri May 15 2020

OKZ073-075-151845-
Pittsburg OK-Latimer OK-
119 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND EAST
CENTRAL PITTSBURG COUNTIES UNTIL 145 PM CDT...

At 119 PM CDT, a strong thunderstorm was located near Hartshorne,
moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Alderson...                       Higgins...
Damon...                          Robbers Cave State Park...
Haileyville...                    Gowen...
Dow...                            Bache...

LAT...LON 3493 9570 3506 9533 3506 9526 3482 9518
      3476 9564
TIME...MOT...LOC 1819Z 254DEG 25KT 3487 9559

Lacy
Local storm report, May 15, 1:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     FLASH FLOOD      EUFAULA                 35.29N 95.58W
05/15/2020                   MCINTOSH           OK   STORM CHASER

            BURKS ROAD NEAR THE LOVES IN EUFAULA IS FLOODED. ADVISED
            TO AVOID.

&&

JDS
Special weather statement, May 15, 1:25 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
125 PM CDT Fri May 15 2020

OKZ074-076-151900-
Haskell OK-Le Flore OK-
125 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL AND
NORTHWESTERN LE FLORE COUNTIES UNTIL 200 PM CDT...

At 125 PM CDT, a strong thunderstorm was located 4 miles east of Mc
Curtain, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Keota...
Mccurtain...                      Bokoshe...
Mc Curtain...                     Shady Point...
Cowlington...                     Milton...

LAT...LON 3508 9499 3526 9498 3530 9468 3529 9466
      3529 9464 3503 9463
TIME...MOT...LOC 1825Z 274DEG 15KT 3517 9490

Lacy
Local storm report, May 15, 1:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     CHECOTAH                35.47N 95.52W
05/15/2020                   MCINTOSH           OK   STORM CHASER

            REPORT OF A TREE DOWN BLOCKING ROADWAY IN CHECOTAH.

&&

JDS
Local storm report, May 15, 1:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      COWLINGTON              35.28N 94.73W
05/15/2020                   LE FLORE           OK   BROADCAST MEDIA

            HIGHWAY 59 NEAR COWLINGTON FLOODED.

&&

JDS
Local storm report, May 15, 1:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      MCALESTER               34.93N 95.77W
05/15/2020                   PITTSBURG          OK   PUBLIC

            REPORT OF STREET FLOODING IN AND AROUND MCALESTER.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:16 AM CDTSpecial Weather StatementTSAOttawa59 min
May 15, 3:23 AM CDTSpecial Weather StatementTSANowata67 min
May 15, 3:59 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
May 15, 4:49 AM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Ottawa, Washington41 min
May 15, 5:03 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes, Rogers42 min
May 15, 5:34 AM CDTSpecial Weather StatementTSANowata26 min
May 15, 5:41 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Washington4 hr
May 15, 5:44 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes46 min
May 15, 6:08 AM CDTSpecial Weather StatementTSATulsa37 min
May 15, 6:16 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner44 min
May 15, 7:00 AM CDTSpecial Weather StatementTSATulsa30 min
May 15, 7:02 AM CDTSpecial Weather StatementTSAWagoner28 min
May 15, 7:04 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 15, 7:08 AM CDTSpecial Weather StatementTSANowata, Washington37 min
May 15, 8:11 AM CDTSpecial Weather StatementTSAWagoner34 min
May 15, 8:23 AM CDTSpecial Weather StatementTSAOsage52 min
May 15, 8:53 AM CDTSpecial Weather StatementTSAMuskogee37 min
May 15, 9:05 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
May 15, 9:10 AM CDTSpecial Weather StatementTSACraig35 min
May 15, 9:11 AM CDTSpecial Weather StatementTSAMuskogee34 min
May 15, 9:16 AM CDTFlash Flood WarningTSACraig, Nowata4 hr
May 15, 9:24 AM CDTAreal Flood AdvisoryTSARogers, Wagoner3 hr
May 15, 9:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah48 min
May 15, 9:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner3 hr
May 15, 9:40 AM CDTSpecial Weather StatementTSAWagoner35 min
May 15, 9:55 AM CDTAreal Flood AdvisoryTSAWashington3 hr
May 15, 10:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 15, 10:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
May 15, 10:13 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:26 AM CDTSevere Thunderstorm WarningTSASequoyah49 min
May 15, 10:30 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee3 hr
May 15, 10:32 AM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 10:34 AM CDTAreal Flood AdvisoryTSATulsa3 hr
May 15, 10:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah50 min
May 15, 10:43 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:45 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 15, 10:51 AM CDTSevere Thunderstorm WarningTSAMcIntosh39 min
May 15, 11:02 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee4 hr
May 15, 11:07 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Rogers, Wagoner3 hr
May 15, 11:27 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 15, 11:45 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 15, 12:02 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 12:07 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
May 15, 12:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 15, 12:23 PM CDTFlash Flood WarningTSAHaskell, Sequoyah3 hr
May 15, 12:36 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg39 min
May 15, 12:44 PM CDTSpecial Weather StatementTSASequoyah31 min
May 15, 12:52 PM CDTAreal Flood WarningTSAMayes, Muskogee, Rogers, Wagoner9 hr
May 15, 1:01 PM CDTAreal Flood WarningTSACraig, Nowata9 hr
May 15, 1:05 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
May 15, 1:12 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 15, 1:19 PM CDTSpecial Weather StatementTSALatimer26 min
May 15, 1:25 PM CDTSpecial Weather StatementTSAHaskell35 min
May 15, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
May 15, 1:43 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore47 min
May 15, 1:52 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg4 hr
May 15, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 15, 2:55 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee, Okmulgee9 hr
May 15, 3:08 PM CDTRiver Flood AdvisoryTSACherokee6 hr
May 15, 3:11 PM CDTAreal Flood WarningTSAHaskell, Sequoyah9 hr
May 15, 3:30 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha2 hr
May 15, 4:40 PM CDTAreal Flood AdvisoryTSAChoctaw2 hr
May 15, 5:12 PM CDTAreal Flood WarningTSAHaskell, LeFlore, Sequoyah9 hr
May 15, 5:40 PM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg9 hr

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.